advertisement
Question
Posted by: itch | 2009/02/14

CIPLOXX

I went to see a gynaecologist, and he subscribed CIPLOXX 500 tablets. After drinking the tablets my whole body just started to itch and I really have no idea what to do. This has been going on for hours and I cannot sleep. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stop the pills and phone your doctor immediately. You may be having an allergic reaction.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: melissa | 2009/03/06

i am breastfeeding may i use the product

Reply to melissa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement